MathSciNet Relay Station
MathSciNet bibliographic data
MR1813607 28C15 (46G12)
Grubb, D. J. Irreducible partitions and the construction of quasi-measures. Trans. Amer. Math. Soc. 353 (2001), no. 5, 2059–2072 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement